# SDR DALA2024070806906

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flp Trk Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION BONDING PLATE FLAP TRACK FAIRING 632CB ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618279-14 REV. ORIGINAL. (0429769)
